# SDR SWAA2022010450067

- Difficulty date: December 3, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 52,359 hours, 31,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; AFT CARGO FLOOR PANEL SPLICE STRIP; BS 767 + 4; RBL 18 TO LBL 18 ; / [01] EVALUATED CORROSION ON SPLICE STRIP; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED CORRECTIVE ACTIONS STEP 1.; [03] RECEIVED NEW FLOOR PANEL SPLICE STRIP BS 767+4 ON PO# 835775; [04] VERIFIED CORRECTIVE ACTION 3.   PART TO BE INSTALLED ON TTG8Q004ERAB
